PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

The automorphism group of the random lattice is not amenable

Volume 226 / 2014

Maciej Malicki Fundamenta Mathematicae 226 (2014), 245-252 MSC: Primary 03C15, 05D10; Secondary 43A07, 37B05. DOI: 10.4064/fm226-3-4

Abstract

We prove that the automorphism group of the random lattice is not amenable, and we identify the universal minimal flow for the automorphism group of the random distributive lattice.

Authors

  • Maciej MalickiDepartment of Mathematics and Mathematical Economics
    Warsaw School of Economics
    Al. Niepodległości 162
    02-554 Warszawa, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image